+ 4 Inflammation from Bunk Ultima TestC
Did anyone other than me actually pin any of this fake gear? Previously I have always used Test-E IM, This was my first time with TEST-C and I also switched to a Sub-Q injection. I initially thought that I was having a reaction to the carrier oil as both of my quads swole up and broke out into a pretty severe, hot, itchy rash, it was raised up like welts covering most of my upper leg. Thinking it was a reaction to the oil I changed sites and pinned my abdomen which also reacted to a lesser degree. has anyone else experienced this?
Obviously my health is the biggest concern at the moment, but I am hoping that OSGear will reach out and provide some type of a resolution for the bunk gear. I have 20 of these all MT009779. I knew buy one get one was to good to be true.
- Bookmark
- 4
- 0
I don’t know if it helps you at all, but I observed no reaction to a different batch of the bunk Ultima Test-C pinned SQ. Had it not been bunk, I would’ve praised how smooth, thin and absolutely painless it was.
Thanks, That does actually make me feel somewhat relieved. I feel more confident that as others have stated I just had a mild reaction to vitamin e, or the carrier oil. I appreciate the reply.
If I was you I’d go see a doctor. You don’t know if that will spread or if you have MRSA. You don’t want to lose your leg
This probably should have been the first comment and I strongly considered it. The irritation went away after a couple of days, that pic is from 2/21. I do appreciate the solid advice.
Not a problem. Never know what’s in there
Broski you left that part out, hopefully it’s better after 9 days. If you’re trying the Benadryl route first before a doctor office, remember that you’re not treating hay fever. 50mg 3x a day (every 6 hours), if there’s not improvement in a couple days you’ll need treatment. Best wishes to you
Ranger3252Why would you even consider ordering anything from this src again? Ask for your money back and go elsewhere. Mind numbing you are even considering going back to the poisoned well to drink again.
What are you talking about? I don’t know where you got that from. I will never buy an Ultima product again.
Ranger3252You said you want Osgear to reach out. The one who keeps selling bunk shit to everyone along with basically all other brands he sells. So short of a full refund and hat do you want from him? More shit gear?
I get what you’re saying. They’ve been a reputable supplier for a long time and I don’t think they were complicit. I’d like to hear from them and see what they are willing to do, if anything. I paid a little less than $500 including shipping for that order, That’s not going to make me or break me. What is far more valuable for me is to see how the source handles it.
Ranger3252You’re call buddy? But, no way with three or four bad batches and counting, and not just ultima products.
My Absolute Eosiniphils rose from 47 to 614 in the 2 weeks I was on the bunk test. Inflammation for sure.
To be fair, OS Gear were not offering them on Buy 1 Get 1 free because they were aware of the Vial problem - Ultima is often offered on various deals because its so popular.
I agree, I don’t blame OS I’m just hoping they offer me a refund or at the very least a credit. I will never use an Ultima product again, but I would like to get something useful for the money I spent.
Yea that’s fucked up. Benadryl and to the trash they go
Wow twenty vials all bunk. OSGear will definitely make it right, just don't get Nakon, Ultima, or Beligas on the reship lol
Do they have anything else
Pharmacom and pharmaqo, but that doesn't leave a lot of room for options. OSGear and the other Ultima, Nakon Beligas vendors are in a pickle here
Appreciate the reply however I didn't say it was a cycle or even mention the dosage that I was taking. Since you didn't ask, .25ml or 62.5mg every 4 days. I consider that a TRT dose. I would also counter that giving advice based off of guess work and assumptions is "insanely stupid". Your profile pic is awesome.
So you know everything smart ass but here asking dull questions....applause
Don't go getting all keyboard cocky now my skinny little guy, I Never said I know it all. But, I know what I know, that you are giving bullshit "advice" based off of assumptions and conjecture.
Sorry, more than likely an allergic reaction to the vitamin E, not the oil, still go with the Benadryl, keep an eye on the spread of it.
Thank you, I'll definitely give the Benadryl a shot.
Allergic reaction, take some Benadryl and don’t do that again. That’s a lot of sauce to have to toss… Listen to @Jockstrap, it’s good advice.
Subq for cycle is insanely stupid. Point blank!! Subq is ONLY for TRT and small doses. I subq my 40iu/70mg .
Sub q is stupid period. Even for TRT... My primary care doctor prescribes my TRT and he wants only IM shots done. And I agree anyways. Better absorption and don't get problems like these. Any oils should be IM , Peptides subq all day.
Appreciate you sharing your opinion. It’s generally considered safe at smaller doses Even preferable, depending on who you ask.
I've been doing sub q for trt doses for over 14 years. Never had an issue. I haven't gone over 15 units per shot for a few years now. The most I ever did was 25 units per shot.
It is for sure easier to pin subq. I haven't decided if I'm going to try it again after this experience lol.
Have you always done to the thigh area?
No, always glutes prior to this.
I am not saying you aren't sanitary, but sweat, oils, & other "impurities" gather in the leg areas especially with compression shorts or boxer briefs. I have gotten many bumps before on the thigh area primarily. I think there was probably a perfect storm there. Hope it has gotten better!
You're body definitely didn't like that vitamin e.